I started 2 months ago taking once a week alendronate sodium and I also have rheumatoid arthritis. So also on prednisone, leucovorin, and methotrexate. I am having issues with the alendronate such as gas and bowels frequently and very soft. Could this be due to this regiment for osteoporosis or my combination with ra meds? thanks in advance I am a 52 year old female.
28 Mar 2012
Hi. I take the alendronate and the prednisone. Not sure about the other. Are you taking pain medications? The whole run down helps. Also is this the only time you have bowel problems or just different?
I feel wiped out the day after I take the alendronate. Apparently on high dose prednisone that is common. so says my Rhuemy.bowel changes not noticed.
Have you had your colonoscopy yet? That might be important just cause it clears up lots of possibilities. More info please.
29 Mar 2012
This med can cause diarrhea & gas problems listed as a side effect. If it is too bothersome check with your doctor. I have taken it, but did not have this problem at all, but everyone is different. It is not a serious side effect altho'. I have given you the link below to read about your med...
- Alendronate Drug Information
- Leucovorin Drug Information
- Methotrexate Drug Information
- Prednisone Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am supposed to start this drug because I have Psoriatic Arthritis and I'm currently taking Methotrexate. The Methotrexate has gotten rid of ...
3 answers • 22 Jan 2010
... prednisone, methotrexate, and celebrex. My stomach has been bothering me and I have been having these pins and needles feelings for a bit now. I ...
9 answers • 9 Apr 2010
... each Friday and has only taken two doses. She is now seeing halos, lines and has burning in her eyes. We have taken her to the eye doctor and ...
1 answer • 16 Nov 2010
3 answers • 22 Sep 2012
I am on methotrexate (.8mg week by injection) for rheumatoid arthritis. I have been prescribed clavulin for an abcess in my mouth after having a ...
3 answers • 20 Sep 2014